# SDR CA120315003

- Difficulty date: March 14, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A321-211
- Aircraft time: 31,684 hours
- Engine: Cfmint CFM565B3P
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Smoke
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT LANDED, CREW USED MEDIUM AUTOBRAKE WITH NO NOTICEABLE ISSUES. UPON TAXI TO GATE THEY WERE ADVISED THAT THERE HAD BEEN SOME BRIEF FLAMES SEEN ON LT MAIN. CFR WAS CALLED AND FAN COOLING WAS APPLIED. CAPT REPORTS THAT PRIOR TO DEPARTURE, MAINTENANCE HAD DONE A TIRE CHANGE ON LT MAIN.  MAINTENANCE AND CREW BELIEVE SMALL AMOUNT OF BRAKE FLUID ON BRAKE MAY HAVE BEEN THE CAUSE.  CAPT ALSO REPORTS AT NO TIME DID LT MAIN TEMPS EXCEED NORMAL LEVELS.
